標題: Enumerating consecutive and nested partitions for graphs
作者: Hwang, FK
Chang, GJ
應用數學系
Department of Applied Mathematics
公開日期: 1-一月-1998
摘要: Consecutive and nested partitions have been extensively studied in the set-partition problem as tools with which to search efficiently for an optimal partition. We extend the study of consecutive and nested partitions on a set of integers to the vertex-set of a graph. A subset of vertices is considered consecutive if the subgraph induced by the subset is connected. In this sense the partition problem on a set of integers can be treated as a special case when the graph is a line. In this paper we give the number of consecutive and nested partitions when the graph is a cycle. We also give a partial order on general graphs with respect to these numbers. (C) 1998 Academic Press Limited.
URI: http://hdl.handle.net/11536/114
ISSN: 0195-6698
期刊: EUROPEAN JOURNAL OF COMBINATORICS
Volume: 19
Issue: 1
起始頁: 63
結束頁: 70
顯示於類別:期刊論文


文件中的檔案:

  1. 000071787700007.pdf